MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NATURAL TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical devices: psn mc ve asf r 12mm 8-11/gh catalog#: 42522100912 lot#: 64766982.Psn fem cr por ccr nrw sz 11 r catalog#: 42502207002 lot#: 63052589.Foreign source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, patient reported pain post-implantation and diagnosis indicated the tibia bone has fractured.No revision procedure has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10 correction: b1, h1 reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.Medical records review indicates that right total knee arthroplasty with evidence of subsidence of the tibial component medially and likely fracture in the region of the proximal tibial metaphysis medially.Osteopenia was also seen.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NATURAL TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16443451
Report Number0001822565-2023-00503
Device Sequence Number20298512
Product Code MBH
UDI-Device Identifier00889024510609
UDI-Public(01)00889024510609(17)320614(10)65494797
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007902
Device Lot Number65494797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale